# SDR AALA202511051441

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,743 hours, 28,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT EMERGENCY LIGHT INOPERATIVE BEHIND THE CAPTAIN'S SEAT. REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT BULB. PER AMM 33-14-00. OPERATIONAL CHECK GOOD.
